Sur la meilleure approximation de |$x$| par des polynomes de degrés donnés

Serge Bernstein Kharkow

TBD mathscidoc:1701.33528

Acta Mathematica, 37, (1), 1-57, 1914.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:27 uploaded by actaadmin ] [ 137 downloads ] [ 0 comments ]
@inproceedings{serge1914sur,
  title={Sur la meilleure approximation de |$x$| par des polynomes de degrés donnés},
  author={Serge Bernstein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203027436905237},
  booktitle={Acta Mathematica},
  volume={37},
  number={1},
  pages={1-57},
  year={1914},
}
Serge Bernstein. Sur la meilleure approximation de |$x$| par des polynomes de degrés donnés. 1914. Vol. 37. In Acta Mathematica. pp.1-57. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203027436905237.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved